I had a Paragard IUD removed Dec. 29 '08. On Jan. 9th I got my first period but it only lasted 2 days now it is Feb. 9th and I still haven't gotten a period. I've gotten all the symptoms, cramps, tender breasts, cravings, fatigue, mood swings,backache and still no period. I am trying to conceive and figured I was pregnant, I tested but wasn't. So I'm just trying to figure out what the deal is. Has anyone else gone through this or has any advice to offer?
I used to have a copper IUD but when it was removed my period came back normal maybe a little lighter but not by much. You shouldn't have any symptoms since the Paragard does not have any side effets except heavier bleeding in periods.
give it a couple of days, you may just be late.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.